MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. B3PC; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. B3PC; INTRAOCULAR LENS
Model Number B3PC (+ 19.5 D)
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Event occurred in united states.Damaged optic after implantation.Cracked or broken optic (middle).The patient is currently stable.There was no harm to the patient.An irregular main wound occurred during the case, but it was sealed well with suture.The physician removed the bisected optic from the anterior chamber.There will be no ongoing treatment.Sutures will be removed when wound is stable.Iol was explanted on (b)(6) 2025.Problem code: a0404 - crack.
 
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for an event that occurred in the usa.Optic damage is indicated as a potential malfunction related to the iol, as stated under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
 
Additional Manufacturer Narrative
This follow-up report #1 emdr is being submitted to fda for a reportable event that occurred inside the usa.The report includes corrected and additional information not available/included in the initial report.Corrected information: h6 - updated codes for manufacturer's investigation: type; findings; and conclusion.Additional information: g6 - type of report - noted as follow-up #1.H2 - type of follow-up - noted for additional information.The product was not returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.We couldn't confirm the reported event because the iol was ejected out and low resolution of the provided picture.No abnormalities were found in production and inspection records of the product (serial no.: (b)(6); model: b3pc).From our investigation, we couldn't confirm the reported event.The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.

Brand Name
B3PC
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
110 progress
suite 175
irvine CA 92618
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
heber enriquez
110 progress
suite 175
irvine, CA 92618
9495946220
MDR Report Key22446902
Report Number3006723646-2025-00052
Device Sequence Number12825034
Product Code HQL
UDI-Device Identifier00886158015772
UDI-Public00886158015772
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberB3PC (+ 19.5 D)
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown